# SDR ASAA2016081517709

- Difficulty date: August 15, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 36,626 hours, 10,906 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MASTER CAUTION RECALL, RT PACK ILLUMINATED, GOES OUT ON RECALL.  ACFT GROUNDED.  PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST IAW AMM 21-61-00.  FOUND NR 2 CONTROLLER WITH RED "TCV THIS PACK" FAULT LIGHT FOR PREVIOUS FLIGHT. CONTINUED WITH VERIFY PORTION OF TEST AND OPS NORMAL.  FAULT LIGHT OUT & COCKPIT OVERHEAT RT PACK ANNUNCIATOR REMAINS EXTINGUISHED UPON RECALL.
